gregorio falqui
gregorio falqui
Professore di Fisica Matematica, Universita' di Milano-Bicocca
Verified email at
Cited by
Cited by
On a Camassa–Holm type equation with two dependent variables
G Falqui
Journal of Physics A: Mathematical and General 39 (2), 327, 2005
Eight lectures on integrable systems
F Magri, P Casati, G Falqui, M Pedroni
Integrability of nonlinear systems, 209-250, 2004
Separation of variables for bi-Hamiltonian systems
G Falqui, M Pedroni
Mathematical Physics, Analysis and Geometry 6, 139-179, 2003
Singularity, complexity, and quasi-integrability of rational mappings
G Falqui, CM Viallet
Communications in mathematical physics 154 (1), 111-125, 1993
Bihamiltonian Geometry, Darboux Coverings,¶ and Linearization of the KP Hierarchy
G Falqui, F Magri, M Pedroni
Communications in mathematical physics 197, 303-324, 1998
Manin matrices and Talalaev's formula
A Chervov, G Falqui
Journal of Physics A: Mathematical and Theoretical 41 (19), 194006, 2008
Algebraic properties of Manin matrices 1
A Chervov, G Falqui, V Rubtsov
Advances in applied mathematics 43 (3), 239-315, 2009
Reduction of bi-Hamiltonian systems and separation of variables: An example from the Boussinesq hierarchy
G Falqui, F Magri, G Tondo
Theoretical and Mathematical Physics 122 (2), 176-192, 2000
Bihamiltonian geometry and separation of variables for Toda lattices
G Falqui, F Magri, M Pedroni
Journal of Nonlinear Mathematical Physics 8 (sup1), 118-127, 2001
A geometric approach to the separability of the Neumann–Rosochatius system
C Bartocci, G Falqui, M Pedroni
Differential Geometry and its Applications 21 (3), 349-360, 2004
A bi-Hamiltonian theory for stationary KdV flows and their separability
G Falqui, F Magri, M Pedroni, JP Zubelli
arXiv preprint nlin/0003020, 2000
BRS cohomology and topological anomalies
G Falqui, C Reina
Communications in mathematical physics 102, 503-515, 1985
The method of Poisson pairs in the theory of nonlinear PDEs
F Magri, G Falqui, M Pedroni
Direct and Inverse Methods in Nonlinear Evolution Equations: Lectures Given …, 2003
On a Poisson reduction for Gel'fand-Zakharevich manifolds
G Falqui, M Pedroni
Reports on Mathematical Physics 50 (3), 395-407, 2002
Gaudin models and bending flows: a geometrical point of view
G Falqui, F Musso
Journal of Physics A: Mathematical and General 36 (46), 11655, 2003
A note on fractional KdV hierarchies
P Casati, G Falqui, F Magri, M Pedroni
Journal of Mathematical Physics 38 (9), 4606-4628, 1997
Limits of Gaudin algebras, quantization of bending flows, Jucys–Murphy elements and Gelfand–Tsetlin bases
A Chervov, G Falqui, L Rybnikov
Letters in mathematical physics 91 (2), 129-150, 2010
Geometry of Higgs and Toda fields on Riemann surfaces
E Aldrovandi, G Falqui
Journal of Geometry and Physics 17 (1), 25-48, 1995
N=2 super Riemann surfaces and algebraic geometry
G Falqui, C Reina
Journal of Mathematical Physics 31 (4), 948-952, 1990
A note on the global structure of supermoduli spaces
G Falqui, C Reina
Communications in Mathematical Physics 128, 247-261, 1990
The system can't perform the operation now. Try again later.
Articles 1–20